Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reductive embeddings are Cohen-Macaulay
HTML articles powered by AMS MathViewer

by Alvaro Rittatore PDF
Proc. Amer. Math. Soc. 131 (2003), 675-684 Request permission

Abstract:

In this paper we prove that in positive characteristics normal embeddings of connected reductive groups are Frobenius split. As a consequence, they have rational singularities and are thus Cohen–Macaulay varieties. As an application, we study the particular case of reductive monoids, which are affine embeddings of their unit group. In particular, we show that the algebra of regular functions of a normal irreducible reductive monoid $M$ has a good filtration for the action of the unit group of $M$ .
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14M17, 14M05
  • Retrieve articles in all journals with MSC (2000): 14M17, 14M05
Additional Information
  • Alvaro Rittatore
  • Affiliation: Facultad de Ciencias, Universidad de la República, Iguá 4225, 11400 Montevideo, Uruguay
  • Email: alvaro@cmat.edu.uy
  • Received by editor(s): September 28, 2000
  • Published electronically: October 23, 2002
  • Additional Notes: This research was partially done during a stay at the Institut Fourier, Grenoble, France.
  • Communicated by: Dan M. Barbasch
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 675-684
  • MSC (2000): Primary 14M17, 14M05
  • DOI: https://doi.org/10.1090/S0002-9939-02-06843-0
  • MathSciNet review: 1937404